Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Guba, Victor Sergeevich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 11
Presentations: 2

Number of views:
This page:1536
Abstract pages:3321
Full texts:1427
References:207

http://www.mathnet.ru/eng/person8560
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/238515

Publications in Math-Net.Ru
2021
1. V. S. Atabekyan, L. D. Beklemishev, V. S. Guba, I. G. Lysenok, A. A. Razborov, A. L. Semenov, “Questions in algebra and mathematical logic. Scientific heritage of S. I. Adian”, Uspekhi Mat. Nauk, 76:1(457) (2021),  3–30  mathnet  mathscinet  elib; Russian Math. Surveys, 76:1 (2021), 1–27  isi  scopus
2002
2. V. S. Guba, “Some Properties of Periodic Words”, Mat. Zametki, 72:3 (2002),  330–337  mathnet  mathscinet  zmath; Math. Notes, 72:3 (2002), 301–307  isi  scopus
1999
3. V. S. Guba, M. V. Sapir, “On subgroups of R. Thompson's group $F$ and other diagram groups”, Mat. Sb., 190:8 (1999),  3–60  mathnet  mathscinet  zmath  elib; Sb. Math., 190:8 (1999), 1077–1130  isi  scopus
1997
4. V. S. Guba, “On the relationship between the problems of equality and divisibility of words for semigroups with a single defining relation”, Izv. RAN. Ser. Mat., 61:6 (1997),  27–58  mathnet  mathscinet  zmath; Izv. Math., 61:6 (1997), 1137–1169  isi  scopus
5. V. S. Guba, “Associative algebras with one Engel-type relation”, Sibirsk. Mat. Zh., 38:6 (1997),  1240–1250  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1074–1083  isi
1996
6. V. S. Guba, “On groups with free transitive action on the set of flags of a projective plane”, Sibirsk. Mat. Zh., 37:5 (1996),  1030–1049  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 907–922  isi
1994
7. V. S. Guba, “Conditions for embeddability of semigroups in groups”, Mat. Zametki, 56:2 (1994),  3–14  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 763–769  isi
1986
8. V. S. Guba, “A finitely generated complete group”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  883–924  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 233–277
9. V. S. Guba, “Conditions under which 2-generated subgroups in small cancellation groups are free”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  12–19  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 14–24
10. V. S. Guba, “Equivalence of infinite systems of equations in free groups and semigroups to finite subsystems”, Mat. Zametki, 40:3 (1986),  321–324  mathnet  mathscinet  zmath; Math. Notes, 40:3 (1986), 688–690  isi
11. V. S. Guba, “A finitely generated simple group with free $2$-generated subgroups”, Sibirsk. Mat. Zh., 27:5 (1986),  50–67  mathnet  mathscinet  zmath; Siberian Math. J., 27:5 (1986), 670–684  isi

2021
12. K. K. Andreev, G. N. Arzhantseva, V. A. Artamonov, V. S. Atabekyan, I. N. Balaba, N. V. Bezverkhny, A. A. Vdovina, V. S. Guba, A. E. Guterman, G. S. Deryabina, N. M. Dobrovolsky, M. V. Zaicev, A. L. Kanunnikov, A. A. Klyachko, O. V. Kulikova, O. V. Markova, V. H. Mikaelyan, M. V. Milentyeva, A. E. Minasyan, K. V. Mikhailovsky, A. V. Mikhalev, A. E. Pankratiev, Yu. G. Prokhorov, Yu. S. Semenov, D. A. Timashev, V. N. Chubarikov, I. A. Chubarov, E. E. Shirshova, “Alexander Yuryevich Olshanskii (to the 75th anniversary)”, Chebyshevskii Sb., 22:2 (2021),  347–365  mathnet
13. V. S. Atabekyan, L. D. Beklemishev, V. M. Buchstaber, S. S. Goncharov, V. S. Guba, Yu. L. Ershov, V. V. Kozlov, I. G. Lysenok, S. P. Novikov, Yu. S. Osipov, M. R. Pentus, V. V. Podolskii, A. A. Razborov, V. A. Sadovnichii, A. L. Semenov, A. L. Talambutsa, D. V. Treschev, L. N. Shevrin, “Sergei Ivanovich Adian (obituary)”, Uspekhi Mat. Nauk, 76:1(457) (2021),  191–194  mathnet  mathscinet; Russian Math. Surveys, 76:1 (2021), 177–181  isi

Presentations in Math-Net.Ru
1. Совместное заседание с семинаром «Теория групп», посвящённое 75-летию А.Ю.Ольшанского
A. Yu. Ol'shanskii, V. S. Guba, A. Vdovina
Research Seminar of the Department of Higher Algebra MSU
February 15, 2021
2. On the word problem for 1-relator monoids
V. S. Guba
S. I. Adian Memorial Conference
May 27, 2020 16:45   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022